How often do you feel “snowed”? Do you feel a lack of motivation? Is your thinking sharp? Is it hard to get the energy to get off the couch? Do you nod off when you sit down? Does your thinking seem fuzzy? Do you have trouble keeping up with conversations?
Medications can make you feel ‘snowed’
Now I ask you, do you take medicine for
- Urinary incontinence
- Parkinson’s disease
- Stomach or colon spasm
Your ‘snowed’ feeling could be a result of your medication. Many of the medicines used to treat these problems have this side effect. This is especially true if you take more than one or if the dose is too high.
Sometimes there are other medicine or non-medication options that will avoid these side effects. At least a trial of a lower dose might help.
Be sure to discuss your concerns with your doctor before making any changes.
Do you wonder if you might be taking one of these medicines or experiencing this type of side effect? Contact us at www.medsmash.com.
For further application, check out my personal blog.
As you might imagine, where I live we had about 30 inches of snow recently. Everywhere we look we see snow. It is beautiful for a while. It is fresh and clean and bright. The ability to take a break is refreshing. When you know you can’t go anywhere, it is easier to give yourself permission to read a book or relax in front of a favorite movie.
There are times, especially with certain injuries or emotional traumas, when medication-induced relaxation is warranted. In these cases, extra care for safety from falls and avoidance of driving are important.
But, this is not a long-term desirable state. So, again, if you are experiencing this ‘snowed’ feeling on your regular daily medication regimen, let’s see what can be done to wake you back up.